# SDR AALA2019120659009

- Difficulty date: December 4, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 25,115 hours, 3,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4L EXIT SIGN COVER MISSING. MAINTENANCE FOUND SIGN COVER ON AN OVERHEAD BIN AND RESTORED IN CORRECT POSITION PER AMM 33-51-00.
